MathSciNet Relay Station
MathSciNet bibliographic data
MR2645035 34D45 (34C23 37D45)
Wang, Zenghui; Qi, Guoyuan; Sun, Yanxia; van Wyk, Barend Jacobus; van Wyk, Michaël Antonie A new type of four-wing chaotic attractors in 3-D quadratic autonomous systems. Nonlinear Dynam. 60 (2010), no. 3, 443–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement